Вы здесь

Linear Recursive Networks and Their Applications in Topological Design and Data Routing

Количество экземпляров: 
1
Вид: 
Статья из сборника или журнала
Год: 
1993
Стр.: 
P.249-258.
Библиография: 
Bibliogr.: p.256-258.
Номер: 
4
Том: 
23
Карточка: 

А3.52.

Jing H. W., Das A., Chung M. J..

Linear Recursive Networks and Their Applications in Topological Design and Data Routing// Computer Communication Review-1993, №4.-Vol. 23.-P.249-258.
Bibliogr.: p.256-258.

Таблица в старой библиотеке: 
ACM3 439